# SDR AALA201802029025

- Difficulty date: January 30, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N827AN
- Make and model: Boeing 787-9
- Aircraft serial: 40649
- Aircraft time: 2,715 hours, 302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Part serial: 1168324
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REMOTE WIRELESS EMERGENCY LIGHTING SYSTEM CONTROL UNIT CONFIGURATION DID NOT AGREE WITH OTHER WIRELESS EMERGENCY LIGHTING SYSTEM CONTROL UNITS, WITH FAULT CODE 33-12131. MAINTENANCE REPLACED DOOR 4L WIRELESS EMERGENCY LIGHTING SYSTEM CONTROL UNIT AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-07.
